# SDR SWAA2021082328186

- Difficulty date: February 17, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT PANEL 140CF AFT TRANSITION PLATE LOWER SURFACE HAS SIGNS OF CORROSION. / RECIEVED NEW TRANSITION PLATE OLD PLATE WAS OUT OF LIMITS NEW PLATE PARTS # IS 146A9401 IAW BOEING DRAWING 146A9401 REV D EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA
